Alert archive / Texas / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 54, NWS Austin/San Antonio, TX
NWS Austin/San Antonio, TX issued this severe thunderstorm warning at Apr 10, 2016, 8:39 PM CDT for Kinney County, Maverick County, Texas. It was in force for 51 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 10, 2016, 8:39 PM CDT (01:39 UTC)
- Expired
- Apr 10, 2016, 9:30 PM CDT
- In force
- 51 min
- Issued by
- NWS Austin/San Antonio, TX
- Area
- Storm-based polygon
- Hail
- 2.0 in
- Wind
- 60.0 mph
Counties Kinney County, TX, Maverick County, TX
The radar
The Laughlin AFB radar (KDFX), 32 km from the middle of the area, began a volume at 01:40 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 10, 6:15 PM CDT | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Del Rio, TX (KDLF), launched 00:00Z, 1.7 hours before the alert went out and 43 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1740 J/kg
- Mixed-layer CIN
- -93 J/kg
- Mixed-layer LCL
- 1559 m above ground
- 0-6 km bulk shear
- 43 kt
- 0-1 km storm-relative helicity
- -8 m²/s²
- 0-3 km storm-relative helicity
- 90 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 3.5
The text
As transmitted.
653
WUUS54 KEWX 110139
SVREWX
TXC271-323-110230-
/O.NEW.KEWX.SV.W.0054.160411T0139Z-160411T0230Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
839 PM CDT SUN APR 10 2016
THE NATIONAL WEATHER SERVICE IN AUSTIN SAN ANTONIO HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHERN KINNEY COUNTY IN SOUTH CENTRAL TEXAS...
NORTHERN MAVERICK COUNTY IN SOUTH CENTRAL TEXAS...
* UNTIL 930 PM CDT
* AT 839 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 11 MILES WEST OF
SPOFFORD...MOVING EAST AT 45 MPH.
HAZARD...TWO INCH HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS...AND VEHICLES. EXPECT
WIND DAMAGE TO ROOFS...SIDING...AND TREES.
* LOCATIONS IMPACTED INCLUDE...
SPOFFORD...ANACACHO...DARLING AND LAUGHLIN AFB AUX FIELD.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS STORM IS LIKELY PRODUCING LARGE HAIL. SEEK SHELTER NOW INSIDE A
STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.
&&
LAT...LON 2898 10065 2909 10067 2911 10069 2912 10071
2924 10072 2927 10011 2893 10012
TIME...MOT...LOC 0139Z 279DEG 40KT 2913 10059
HAIL...2.00IN
WIND...60MPH
$$
TB33 follow-up statements
330
WWUS54 KEWX 110151
SVSEWX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
851 PM CDT SUN APR 10 2016
TXC271-323-110230-
/O.CON.KEWX.SV.W.0054.000000T0000Z-160411T0230Z/
KINNEY TX-MAVERICK TX-
851 PM CDT SUN APR 10 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 930 PM CDT
FOR SOUTHEASTERN KINNEY AND NORTHEASTERN MAVERICK COUNTIES...
AT 850 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR DARLING...OR 8
MILES SOUTH OF SPOFFORD...MOVING EAST AT 45 MPH.
HAZARD...TWO INCH HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS...AND VEHICLES. EXPECT WIND
DAMAGE TO ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
SPOFFORD...ANACACHO...DARLING AND LAUGHLIN AFB AUX FIELD.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
THIS STORM IS LIKELY PRODUCING LARGE HAIL. SEEK SHELTER NOW INSIDE A
STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.
&&
LAT...LON 2897 10059 2924 10064 2927 10011 2893 10012
TIME...MOT...LOC 0150Z 284DEG 38KT 2906 10044
HAIL...2.00IN
WIND...60MPH
$$
TB3137
WWUS54 KEWX 110200
SVSEWX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
900 PM CDT SUN APR 10 2016
TXC271-323-110230-
/O.CON.KEWX.SV.W.0054.000000T0000Z-160411T0230Z/
KINNEY TX-MAVERICK TX-
900 PM CDT SUN APR 10 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 930 PM CDT
FOR SOUTHEASTERN KINNEY AND NORTHEASTERN MAVERICK COUNTIES...
AT 900 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR DARLING...OR 9
MILES SOUTHEAST OF SPOFFORD...MOVING EAST AT 35 MPH.
HAZARD...TENNIS BALL SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS...AND VEHICLES. EXPECT WIND
DAMAGE TO ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
SPOFFORD...ANACACHO...DARLING AND LAUGHLIN AFB AUX FIELD.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
THIS STORM IS LIKELY PRODUCING LARGE HAIL. SEEK SHELTER NOW INSIDE A
STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.
&&
LAT...LON 2896 10044 2924 10054 2927 10011 2893 10012
TIME...MOT...LOC 0200Z 281DEG 35KT 2904 10035
HAIL...2.50IN
WIND...60MPH
$$
TB3542
WWUS54 KEWX 110219
SVSEWX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
919 PM CDT SUN APR 10 2016
TXC271-323-110230-
/O.CON.KEWX.SV.W.0054.000000T0000Z-160411T0230Z/
KINNEY TX-MAVERICK TX-
919 PM CDT SUN APR 10 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 930 PM CDT
FOR SOUTHEASTERN KINNEY AND NORTHEASTERN MAVERICK COUNTIES...
AT 918 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 9 MILES SOUTH OF
DABNEY...OR 15 MILES SOUTHEAST OF SPOFFORD...MOVING EAST AT 35 MPH.
HAZARD...TENNIS BALL SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS...AND VEHICLES. EXPECT WIND
DAMAGE TO ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
ANACACHO.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
THIS IS A DANGEROUS STORM. PREPARE IMMEDIATELY FOR LARGE DESTRUCTIVE
HAIL CAPABLE OF PRODUCING SIGNIFICANT DAMAGE. PEOPLE OUTSIDE SHOULD
MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS.
LARGE HAIL AND DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND
LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY.
LIGHTNING IS ONE OF NATURES LEADING KILLERS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.
&&
LAT...LON 2895 10032 2925 10037 2927 10011 2893 10012
TIME...MOT...LOC 0218Z 273DEG 37KT 2904 10015
HAIL...2.50IN
WIND...60MPH
$$
ALLENWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 10, 6:37 PM CDT, 2 hours 2 minutes earlier.
Area forecast discussion, Apr 10, 6:37 PM CDT, 2 hours 2 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 637 PM CDT SUN APR 10 2016 .AVIATION.../00Z UPDATE/ BIG THREAT THIS FORECAST PERIOD WILL BE THE CONVECTION THAT IS DEVELOPING ACROSS MEXICO AND MOVING TOWARDS THE RIO GRANDE. THE CONVECTION LIKELY TO INCREASE IN COVERAGE AS IT MOVES EAST AND NORTHEAST ACROSS SOUTH CENTRAL TEXAS. KDRT WILL LIKELY SEE THE STRONG TO SEVERE STORMS SHORTLY AFTER THE START TIME OF THIS FORECAST. AS THE CONVECTION MOVES EAST SOME WEAKENING IS EXPECTED. LARGE HAIL AND STRONG WINDS WILL BE THE MAIN THREATS. LIGHT SHOWERS ARE EXPECTED AHEAD OF THE CONVECTION ALONG AND TO THE EAST OF I-35. ALL SITES CURRENTLY VFR. AROUND 02Z EXPECTING TO SEE THE I-35 TERMINALS GO TO MVFR AND THEN DOWN TO IFR AFTER 09Z. KAUS EXPECTED TO REMAIN MVFR. IFR CONDITIONS WILL GET INTO KDRT AROUND 10Z. EXPECTING TO SEE IMPROVEMENT AFTER 15Z WITH ALL LOCATIONS VFR AFTER 18Z. SOUTHERLY WINDS 10-20 KNOTS TONIGHT WILL BECOME S/SW AT 10-15 KNOTS AFTER 15Z. WINDS WILL BE HIGHER IN OR NEAR ANY CONVECTION OVERNIGHT. && .PREV DISCUSSION... /ISSUED 254 PM CDT SUN APR 10 2016/ SHORT TERM (TONIGHT THROUGH MONDAY NIGHT)... ALL EYES IN THE NEXT FEW HOURS WILL BE WEST OF THE RIO GRANDE THIS AFTERNOON AS AN APPROACHING SHORTWAVE DISTURBANCE APPROACHES. THIS SHORTWAVE SHOULD PROVIDE THE NEEDED LIFTING TO BEGIN CONVECTIVE INITIATION ON THE LEE OF THE SERRANIAS DEL BURROS AND WORK AGAINST A WEAKENING CAP IN PLACE OVER THE WESTERN CWA. RAP/HRRR/WRF SOUNDINGS ARE ALL INDICATING A RAPIDLY WEAKENING CAP AOA KDRT AROUND THE 22-23Z TIME FRAME...COINCIDING WITH AN INCREASE IN DYNAMICAL LIFTING ASSOCIATED WITH THE SHORTWAVE DISTURBANCE APPROACHING. LOOKING AT VIS SATELLITE TRENDS NOW...THE CAP IS STILL HOLDING BUT CLOUD COVERAGE IS QUICKLY DISSIPATING ALONG THE RIO GRANDE PLAINS AND EASTWARD WHICH WILL WARM UP THE COLUMN AND BEGIN DETERIORATING CAP STRENGTH. WHEN THIS OCCURS...VERY STRONG INSTABILITY AND DEEP LAYER SHEARING WILL ALLOW FOR THE POTENTIAL FOR SOME POTENTIAL SUPERCELLULAR DEVELOPMENT...ESPECIALLY AT FIRST...RESULTING IN LARGE HAIL...POTENTIALLY UP TO THE SIZE OF GOLF BALLS. WITH SOUNDINGS ALSO INDICATING AN INVERTED V SET UP WITH AND DCAPE VALUES NEAR 1000 J/KG WITH RATHER HIGH PWATS OF 1.3-1.5...DAMAGING WINDS ARE ALSO A CONCERN. THESE CELLS WILL LIKELY CONGLOMERATE INTO EITHER A CLUSTER OR QUASI LINEAR SYSTEM AS THEY PRODUCE HEALTHY OUTFLOWS AND CONTINUE TO EXPERIENCE INFLUENCES OF THE SHORTWAVE INCREASING DEEP LAYER SHEAR MOVING EAST. A LOSS OF DAYTIME HEATING SHOULD BEGIN TO CONTRIBUTE TO A LOSS IN CONVECTIVE POTENTIAL AS THIS SYSTEM APPROACHES THE I35 CORRIDOR AROUND 9 OR 10 PM BUT WILL BECOME MORE OF A STRAIGHT LINE WIND THREAT WITH HAIL POTENTIAL DECREASING. AS THE SYSTEM PUSHES EAST OF THE I35 CORRIDOR...SEVERE POTENTIAL DECREASES FURTHER. ANOTHER SHOT AT STRONG STORMS MAY EXIST FOR THE FAR EASTERN ZONES MONDAY AFTERNOON AS THE FRONTAL BOUNDARY PUSHES EAST BUT MAY BE EAST OF THE CWA BY THE TIME STORMS RE-INTENSIFY ALONG THE BOUNDARY. LONG TERM (TUESDAY THROUGH SUNDAY)... THE FOCUS OF THE LONG TERM IS MAINLY ON THE NEXT UPPER LEVEL SYSTEM STILL PROGGED TO APPROACH LATE TUESDAY THROUGH WEDNESDAY. THIS PARTICULAR SYSTEM LOOKS TO BE LESS OF A SEVERE THREAT...ALTHOUGH SOME STRONG STORMS COULD OCCUR...AND MORE OF A HEAVY RAINFALL THREAT. MODELS ARE INDICATING AN INCREASE IN QPF GENERATION ASSOCIATED WITH RICH MOISTURE FLUX INTO BROAD LIFTING OF THE NEXT SYSTEM. PARTICULARLY IN THE SOUTHEAST ZONES AS THE LOW AXIS ELONGATES AND ACCELERATES MID AND UPPER LEVEL FORCING. THIS SYSTEM WOULD KEEP SOUTH CENTRAL TEXAS CLOUDY AND RAINY THROUGH WEDNESDAY BEFORE EXITING THURSDAY MORNING. AFTER A BRIEF PERIOD OF RIDGING...THE NEXT BROAD UPPER LOW APPROACHES FROM THE PACIFIC NORTHWEST. THIS SYSTEM LOOKS TO BE MUCH DEEPER WITH POTENT LIFTING LATE SATURDAY AND INTO SUNDAY. MANY DISCREPANCIES IN DETAILS CURRENTLY AT THIS POINT IN THE FORECAST HOWEVER SO WILL LEAVE IT AT THAT FOR NOW. && .PRELIMINARY POINT TEMPS/POPS... AUSTIN CAMP MABRY 69 86 58 75 58 / 30 20 - 10 60 AUSTIN BERGSTROM INTL AIRPORT 69 85 57 75 58 / 40 20 - 10 60 NEW BRAUNFELS MUNI AIRPORT 68 86 57 76 60 / 60 20 - 10 60 BURNET MUNI AIRPORT 65 85 54 72 56 / 30 10 - 10 60 DEL RIO INTL AIRPORT 64 88 58 78 62 / 70 0 - 20 60 GEORGETOWN MUNI AIRPORT 68 84 56 73 56 / 30 20 - 10 50 HONDO MUNI AIRPORT 67 87 57 78 61 / 70 10 - 20 60 SAN MARCOS MUNI AIRPORT 68 85 57 76 59 / 60 20 - 10 60 LA GRANGE - FAYETTE REGIONAL 70 81 61 76 61 / 50 40 10 10 50 SAN ANTONIO INTL AIRPORT 69 86 58 77 61 / 70 20 - 20 60 STINSON MUNI AIRPORT 69 87 60 78 63 / 70 20 - 20 60 && .EWX WATCHES/WARNINGS/ADVISORIES... NONE. && MESOSCALE/AVIATION...ALLEN SYNOPTIC/GRIDS...10 PUBLIC SERVICE/DATA COLLECTION...LH
Hazardous weather outlook, Apr 10, 6:26 PM CDT, 2 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 626 PM CDT SUN APR 10 2016 TXZ171>173-183>194-202>209-217>225-228-111100- LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA- GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE- MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA- FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT- 626 PM CDT SUN APR 10 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS. .DAY ONE...TONIGHT. ...A SEVERE THUNDERSTORM WATCH IS IN EFFECT UNTIL MIDNIGHT GENERALLY WEST OF A LINE FROM KERRVILLE TO HONDO TO PEARSALL... ...THERE IS A MARGINAL RISK FOR SEVERE WEATHER ALONG THE INTERSTATE 35 CORRIDOR AND HILL COUNTRY INCLUDING AUSTIN THROUGH THE LATE EVENING HOURS... STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE ACROSS THE AREA THIS EVENING AND OVERNIGHT. STORMS ARE EXPECTED TO FORM WEST OF THE RIO GRANDE RIVER AND QUICKLY MOVE NORTHEAST INTO SOUTH CENTRAL TEXAS. LARGE HAIL AND DAMAGING STRAIGHT LINE WIND GUSTS ARE THE MAIN THREATS. A BRIEF TORNADO IS ALSO POSSIBLE. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE OVER THE FAR EASTERN COUNTIES MONDAY AFTERNOON. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS EVENING AS STORMS DEVELOP AND ENTER SOUTH CENTRAL TEXAS.
In the hours before
Special weather statement, Apr 10, 6:36 PM CDT, 2 hours 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
636 PM CDT SUN APR 10 2016
TXZ183-202-110015-
VAL VERDE TX-KINNEY TX-
636 PM CDT SUN APR 10 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN VAL VERDE AND WEST
CENTRAL KINNEY COUNTIES UNTIL 715 PM CDT...
AT 635 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 13
MILES SOUTHWEST OF CIENEGAS TERRACE...OR 16 MILES SOUTHWEST OF DEL
RIO...MOVING EAST AT 40 MPH.
NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
DEL RIO...CIENEGAS TERRACE...STANDART...LAUGHLIN AFB...AMANDA AND VAL
VERDE PARK.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT FOR
SOUTH CENTRAL TEXAS.
LAT...LON 2940 10103 2950 10068 2923 10057 2919 10077
2922 10078 2923 10080 2924 10079 2926 10081
2927 10086 2931 10089 2933 10094 2935 10095
2935 10097
TIME...MOT...LOC 2335Z 258DEG 35KT 2925 10113
TB3Special weather statement, Apr 10, 7:11 PM CDT, 1 hour 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
711 PM CDT SUN APR 10 2016
TXZ202-110100-
KINNEY TX-
711 PM CDT SUN APR 10 2016
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL KINNEY COUNTY UNTIL 800
PM CDT...
AT 710 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
STANDART...OR 13 MILES EAST OF DEL RIO...MOVING EAST AT 40 MPH.
DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
BRACKETTVILLE...ALAMO VILLAGE...STANDART...AMANDA AND TURKEY MOUNTAIN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT FOR
SOUTH CENTRAL TEXAS.
LAT...LON 2928 10074 2930 10075 2932 10074 2932 10075
2934 10071 2938 10071 2941 10070 2953 10024
2929 10018 2925 10075
TIME...MOT...LOC 0010Z 258DEG 37KT 2931 10068
TB3The office that day
Everything else NWS Austin/San Antonio, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 10, 7:11 PM CDT | Special Weather Statement | EWX | Kinney | 49 min |
| Apr 10, 7:48 PM CDT | Severe Thunderstorm Warning | EWX | Kinney, Maverick, Val Verde | 57 min |
| Apr 10, 9:17 PM CDT | Severe Thunderstorm Warning | EWX | Kinney, Maverick, Uvalde, Zavala | 73 min |
| Apr 10, 10:25 PM CDT | Severe Thunderstorm Warning | EWX | Frio, Medina, Uvalde, Zavala | 44 min |
| Apr 10, 11:12 PM CDT | Special Weather Statement | EWX | Atascosa, Bexar | 48 min |
| Apr 10, 11:47 PM CDT | Special Weather Statement | EWX | Bexar, Guadalupe | 43 min |
| Apr 11, 5:36 AM CDT | Special Weather Statement | EWX | Bastrop, Caldwell | 54 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.